Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sixburghfever

regimen while on accutane

The cleanser and moisturizer are probably a good idea, but I think its best to not use the BP while on it because both Accutane and BP can dry out your skin, maybe just use it to spot treat while on Accutane.

Share this post


Link to post
Share on other sites

I use Proactiv's BP twice daily and I'm on 40 mg/Accutane. You just have to put a moisturizer on after the BP EVERYTIME or your skin will flake.

And I STILL get cysts. So annoying. Like, what else do I have to do?

Share this post


Link to post
Share on other sites

I'd recommend to just use a mild cleanser/moisturizer. Accutane is strong as it is and you shouldn't interfere with other acne products as your skin is very fragile atm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×